Facebook Pixel
EmpowHER Guest

Are there any inhalers that that cause backaches

By Anonymous June 22, 2017 - 8:00am
Rate This

I am using Stiolto and the backaches are unbearable, as is dry mouth

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and for your question.

To my knowledge, inhalers do not cause backaches. Considering you have unbearable back pain and dry mouth, please speak with your primary care physician about this.


June 22, 2017 - 10:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Chronic Obstructive Pulmonary Disease

Get Email Updates

Chronic Obstructive Pulmonary Disease Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!